# SDR AALA201704109039

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 13,796 hours, 5,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3458
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 13,811 hours, 5,612 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE PRESSURE FOUND TO BE LOW. REMOVED AND REPLACED THE DOOR SLIDE INFLATION RESERVOIR.
